Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 70, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 23, 2020, 1:59 PM EDT for Essex County, Massachusetts. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2020, 1:59 PM EDT (17:59 UTC)
- Expired
- Jul 23, 2020, 2:22 PM EDT
- In force
- 23 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Essex County, MA
The radar
The Boston radar (KBOX), 101 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 12:58 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 6.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
881
WUUS51 KBOX 231759
SVRBOX
MAC009-231845-
/O.NEW.KBOX.SV.W.0070.200723T1759Z-200723T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
159 PM EDT Thu Jul 23 2020
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
North central Essex County in northeastern Massachusetts...
* Until 245 PM EDT.
* At 159 PM EDT, a severe thunderstorm was located over Newburyport,
or near Hampton, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Newburyport, Amesbury, Salisbury, Newbury, Merrimac and West
Newbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4286 7085 4287 7082 4283 7081 4281 7087
4280 7085 4280 7083 4282 7082 4279 7081
4280 7098 4287 7099 4287 7097 4289 7093
4289 7090
TIME...MOT...LOC 1759Z 267DEG 18KT 4285 7089
HAIL...0.75IN
WIND...60MPH
$$
BL2 follow-up statements
369
WWUS51 KBOX 231812
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
212 PM EDT Thu Jul 23 2020
MAC009-231845-
/O.CON.KBOX.SV.W.0070.000000T0000Z-200723T1845Z/
Essex MA-
212 PM EDT Thu Jul 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN ESSEX COUNTY...
At 211 PM EDT, a severe thunderstorm was located over Salisbury, or
over Hampton, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Newburyport, Salisbury and Newbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4286 7085 4287 7082 4283 7081 4281 7087
4280 7085 4280 7083 4282 7082 4279 7081
4280 7089 4288 7088
TIME...MOT...LOC 1811Z 264DEG 19KT 4285 7080
HAIL...0.75IN
WIND...60MPH
$$
BL713
WWUS51 KBOX 231822
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
222 PM EDT Thu Jul 23 2020
MAC009-231832-
/O.CAN.KBOX.SV.W.0070.000000T0000Z-200723T1845Z/
Essex MA-
222 PM EDT Thu Jul 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ESSEX COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Massachusetts.
LAT...LON 4286 7085 4287 7082 4283 7081 4281 7087
4280 7085 4280 7083 4282 7082 4279 7081
4280 7089 4288 7088
TIME...MOT...LOC 1821Z 267DEG 18KT 4285 7072
$$
BLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 10:23 AM EDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jul 23, 10:23 AM EDT, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 1023 AM EDT Thu Jul 23 2020 .SYNOPSIS... Summer heat and humidity will be featured today across the entire region along with scattered thunderstorms this afternoon into early evening ahead of an approaching cold front. Some of the storms may produce damaging winds, large hail and localized heavy rain. Behind the front, not quite as hot or humid Friday along with mainly dry weather, just a slight chance of an isolated shower or thunderstorm across CT, RI and southeast MA. High pressure over New England Saturday provides dry weather and seasonably warm temperatures. The high moves offshore Sunday and Monday, circulating hot and humid weather back into the region. A slow moving cold front will likely result in scattered thunderstorms Tuesday and Wednesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 1020 AM Update... * Scattered strong-severe t-storms this afternoon/evening with the highest risk across interior & northern MA and northern CT * Localized flood threat exists too Main concern this afternoon and evening revolves around the expected scattered strong to severe thunderstorms this afternoon and evening. Partial sunshine with southwest flow at the surface will push highs into the upper 80s to near 90 this afternoon. Dewpoints in the lower 70s will also make for a very humid afternoon with heat indices climbing into the middle 90s. Given diurnal heating along with the high dewpoints in place, we expect 1500 to 2500 J/KG of Cape to develop this afternoon ahead of a pre-frontal trough. The effective shear is marginal, but will be on the order of 25 to 35 knots with the strongest across northern MA. While poor mid level lapse rates and marginal shear will be somewhat limiting factors...modest instability and enough shear will be present to result in scattered strong to severe thunderstorms this afternoon and evening. While there is the threat for severe weather exists across most of the region, the highest risk will be across interior and northern MA and into northern CT. This is where the best shear/instability overlap exists and best 2-5 KM updraft helicity swaths are indicated by the HREF model. We should see relatively steep low level lapse rates develop along with decent amounts of DCape. Therefore, the primary threat will be locally damaging straight line wind gusts with the strongest storms. Relatively high WBZ heights along with poor mid level lapse rates will limit hail potential, but isolated large hail would be possible with any discrete storms. The main time frame appears to be between 2 and 10 PM this evening, but may occur a few hours earlier in northwest MA. Meanwhile, expect thunderstorms to remain northwest of the Cape/Islands into the early evening. Lastly, given lower 70 dewpoints and marginal shear the strongest thunderstorms will produce torrential rainfall. This will result in a very localized flash flood threat, particularly if a cluster of strong t-storms move over a vulnerable urban center. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... Tonight... The threat of severe storms shift south with the cold front but with the loss of diurnal heating after sunset, severe storms coverage will likely be more scattered in nature. Storms wind down by the pre- dawn hours as the cold front clears the South Coast. It will still remain very mild and muggy, however, with overnight lows in the mid 60s in the interior to low 70s in Eastern MA and RI. Friday... * Looks to be a mostly dry day but couldn't rule out afternoon thunderstorms, especially towards the S Coast. By the early morning hours, a positively tilted upper level trough lifts into Nova Scotia with rising H5 height fields. With light NW flow aloft, initial signs are that Friday could be a mostly dry day. The wildcard lies in the uncertainty of how far south the cold front goes. There are signs that it could stall as a stationary front just south of the south coast. Moreover, there are also indications of up to 1000 J/kg of CAPE so have kept at least a slight chance of PoPs for much of the interior and higher chances south of the MA Pike. But K indices look to fall sharply behind the cold front from the 30s to the teens and even the single digits in the interior, indicative of the intrusion of mid-level dry air. With mixing up to 850mb and 850mb temperatures between +13C to +15C, afternoon highs should top out in the mid 80s. With dew points falling into the upper 50s to mid 60s, it will feel quite comfortable. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... 323 am update... Highlights... * Dry weather Sat, Sun and possibly into Mon then an active convective pattern beginning Tue and continuing into at least mid week * Seasonably warm/humid Saturday then possible three day heat wave Sunday, Monday and Tuesday Temperatures... Low amplitude mean trough over New England briefly erodes northern periphery of subtropical ridge resulting in seasonable temps and humidity for late July Fri night and Sat. With 1020 mb high pressure over the region Friday night, sided with the slightly cooler MOS guidance. In fact few places across western MA may dip into the upper 50s! Saturday looks like the pick of the week especially after a coolish Fri night then dry WNW flow aloft, seasonably warm with highs in the mid to upper 80s and dew pts in the 60s. By Sunday, excessive heat and humidity associated with subtropical ridge over the central U.S. begins to advect eastward with ECENS warming 850 mb temps to +19C over New England Sunday, then peaking to 20C Monday before lowering to about +18C by Tuesday as high amplitude trough enters the Great Lakes. These temps aloft may support a three day heat wave for many locations in MA/RI/CT Sunday, Monday and Tuesday. Good model agreement Monday will likely be the hottest day with probability of 90+ temps between 90-100% and highs likely in the mid 90s. Highs likely fall back into the 80s Wed as approaching high amplitude trough entering the Great Lakes begins to erode northern periphery of subtropical ridge. Precipitation... Dry WNW flow aloft should yield mainly convective-free weather Saturday, Sunday and possibly Monday. However by Tue and especially Wed ECENS continuing to signal a fairly high amplitude trough (at least by July standards) entering the Great Lakes Tue and edging closer to New England Wed. This should yield a fairly active convective pattern for New England beginning Tue and continuing at least into Wed if not beyond. && .AVIATION /14Z THURSDAY THROUGH MONDAY/... 1420z Update... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Today...High confidence in trends, but lower confidence in timing and whether or not specific terminals are impacted by t-storms. VFR conditions continue outside scattered strong t-storms with locally gusty winds/torrential rainfall after 18Z, although may occur a bit earlier in northwest MA. Greatest risk for scattered strong t-storms will be across interior and northern MA as well as northern CT this afternoon and evening. SW winds of 5 to 15 knots. Tonight...Moderate confidence. Trending VFR behind the cold front with MVFR towards the S coast and Cape terminals. Winds turning NW at 5 to 10 kts. Friday...Moderate confidence. Most terminals should have VFR conditions except for chance of MVFR towards the S coast and Cape terminals. Winds turning N and then NE at 5 to 10 kts. KBOS Terminal...High confidence in TAF. Greatest risk of a t-storm between 19z and 23z. Brief sea breeze possible this afternoon too. KBDL Terminal...High confidence in TAF. Greatest risk of a t-storm between 19z and 23z. Outlook /Saturday through Monday/... Friday Night: VFR. Patchy BR. Saturday through Saturday Night: VFR. Sunday through Sunday Night: VFR. Breezy. Monday: Mainly VFR, with local MVFR possible. Breezy. Slight chance SHRA, slight chance TSRA. && .MARINE... 340 AM Update... Winds and seas remain below Small Craft Advisory criteria through Friday night. A cold front on Thursday brings the risk for thunderstorms, some of which may be strong Thursday afternoon into evening. Outlook /Saturday through Monday/... Friday Night: Winds less than 25 kt. Patchy fog. Saturday through Sunday: Winds less than 25 kt. Sunday Night through Monday: Winds less than 25 kt. Areas of seas approaching 5 ft. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Nocera/Chai NEAR TERM...Frank SHORT TERM...Chai LONG TERM...Nocera AVIATION...Frank/Nocera/Chai MARINE...Nocera/Chai
Hazardous weather outlook, Jul 23, 5:05 AM EDT, 8 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 505 AM EDT Thu Jul 23 2020 CTZ003-004-MAZ017>024-RIZ001>008-240915- Tolland CT-Windham CT-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 505 AM EDT Thu Jul 23 2020 This Hazardous Weather Outlook is for northern Connecticut, southeastern Massachusetts, and Rhode Island. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms this afternoon into evening with the potential for damaging winds, large hail, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ANZ230>237-250-251-254>256-240915- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 505 AM EDT Thu Jul 23 2020 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002-MAZ002>016-026-240915- Hartford CT-Western Franklin MA-Eastern Franklin MA- Northern Worcester MA-Central Middlesex MA-Western Essex MA- Eastern Essex MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Middlesex MA- 505 AM EDT Thu Jul 23 2020 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts and western Massachusetts. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms are expected this afternoon into evening with the potential for damaging winds, large hail, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jul 23, 8:37 AM EDT, 5 hours 22 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 837 AM EDT Thu Jul 23 2020 CTZ002>004-MAZ002>021-026-RIZ001>007-231900- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre, Fitchburg, Framingham, Lowell, Lawrence, Gloucester, Chesterfield, Blandford, Amherst, Northampton, Springfield, Milford, Worcester, Foxborough, Norwood, Cambridge, Boston, Quincy, Taunton, Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, Ayer, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, and Newport 837 AM EDT Thu Jul 23 2020 ...SCATTERED STRONG TO SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ALONG WITH A LOCALIZED FLOOD THREAT... Scattered thunderstorms will develop across the region this afternoon and evening. Some of the storms will likely become strong to severe with the main threat being damaging straight line wind gusts with hail a secondary concern. Torrential rainfall and a very localized flash flood threat also exists, particularly if thunderstorms pass over typically vulnerable urban centers. While the threat for severe weather exists across the entire region, the highest risk is across interior and northern Massachusetts as well as northern Connecticut. The main time of concern is between 2 and 10 PM this evening, but a few storms may develop an hour or two early across northwest Massachusetts. Keep an eye to the sky this afternoon and seek an indoor shelter if threatening weather approaches. All thunderstorms will be capable of producing dangerous cloud to ground lightning. Frank
Special weather statement, Jul 23, 1:33 PM EDT, 26 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 133 PM EDT Thu Jul 23 2020 MAZ002-003-008-010-231815- Western Franklin MA-Western Hampshire MA-Eastern Franklin MA- Eastern Hampshire MA- 133 PM EDT Thu Jul 23 2020 ...STRONG THUNDERSTORM... At 133 PM EDT, Doppler radar was tracking a strong thunderstorm near Goshen, or 10 miles north of Northampton, moving east at 25 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Amherst, Greenfield, Deerfield, Montague, Hadley, Sunderland, Hatfield, Williamsburg, Conway, Shelburne, Leverett, Erving, Shutesbury, Ashfield, Gill, Whately, Pelham, Goshen, New Salem and Wendell. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. && LAT...LON 4263 7237 4237 7232 4240 7281 4253 7283 TIME...MOT...LOC 1733Z 268DEG 22KT 4246 7275 BW
Special weather statement, Jul 23, 1:45 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
145 PM EDT Thu Jul 23 2020
MAZ006-007-231815-
Eastern Essex MA-Western Essex MA-
145 PM EDT Thu Jul 23 2020
...STRONG THUNDERSTORM OVER NORTHERN ESSEX COUNTY...
At 145 PM EDT, Doppler radar was tracking a strong thunderstorm over
Merrimac, or near Haverhill, moving east at 20 mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Haverhill, Newburyport, Amesbury, Salisbury, Newbury, Merrimac and
West Newbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Massachusetts.
LAT...LON 4286 7085 4287 7082 4283 7081 4281 7087
4280 7083 4282 7082 4277 7080 4279 7106
4281 7107 4286 7103 4287 7097 4289 7093
4289 7090
TIME...MOT...LOC 1744Z 256DEG 18KT 4284 7100
BLSpecial weather statement, Jul 23, 1:51 PM EDT, 8 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 151 PM EDT Thu Jul 23 2020 MAZ002>004-008-010-231845- Western Franklin MA-Western Hampshire MA-Eastern Franklin MA- Northern Worcester MA-Eastern Hampshire MA- 151 PM EDT Thu Jul 23 2020 ...LINE OF STRONG THUNDERSTORMS MOVING INTO CENTRAL MASSACHUSETTS... At 151 PM EDT, Doppler radar was tracking strong thunderstorms along a line extending from near Winchester to near Northampton. Movement was northeast at 35 mph. Pea size hail and winds in excess of 40 mph will accompany these storms. Locations impacted include... Amherst, Northampton, Greenfield, Orange, Deerfield, Gardner, Easthampton, Belchertown, Athol, Winchendon, Montague, Templeton, Ashburnham, Barre, Hadley, Sunderland, Hatfield, Northfield, Hardwick and Williamsburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when these storms approach. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4271 7195 4241 7217 4226 7282 4273 7247 TIME...MOT...LOC 1751Z 246DEG 28KT 4273 7240 4236 7268 BW
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:12 PM EDT | Special Weather Statement | BOX | Hampshire | 48 min |
| Jul 23, 1:33 PM EDT | Special Weather Statement | BOX | Franklin | 42 min |
| Jul 23, 1:45 PM EDT | Special Weather Statement | BOX | Essex | 30 min |
| Jul 23, 1:51 PM EDT | Special Weather Statement | BOX | Hampshire | 54 min |
| Jul 23, 2:10 PM EDT | Special Weather Statement | BOX | Middlesex | 50 min |
| Jul 23, 2:15 PM EDT | Special Weather Statement | BOX | Hampshire | 45 min |
| Jul 23, 2:16 PM EDT | Special Marine Warning | BOX | 59 min | |
| Jul 23, 2:21 PM EDT | Special Marine Warning | BOX | 54 min | |
| Jul 23, 2:33 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 43 min |
| Jul 23, 2:33 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 45 min |
| Jul 23, 2:37 PM EDT | Special Marine Warning | BOX | 53 min | |
| Jul 23, 2:39 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Middlesex, Worcester | 39 min |
| Jul 23, 2:48 PM EDT | Special Weather Statement | BOX | Essex | 57 min |
| Jul 23, 3:01 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex | 37 min |
| Jul 23, 3:03 PM EDT | Flash Flood Warning | BOX | Essex | 72 min |
| Jul 23, 3:09 PM EDT | Special Marine Warning | BOX | 66 min | |
| Jul 23, 3:20 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 55 min |
| Jul 23, 3:33 PM EDT | Special Marine Warning | BOX | 57 min | |
| Jul 23, 3:47 PM EDT | Special Weather Statement | BOX | Essex | 43 min |
| Jul 23, 4:05 PM EDT | Special Weather Statement | BOX | Middlesex | 40 min |
| Jul 23, 4:19 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Worcester | 56 min |
| Jul 23, 4:32 PM EDT | Special Marine Warning | BOX | 58 min | |
| Jul 23, 4:33 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 57 min |
| Jul 23, 4:35 PM EDT | Areal Flood Warning | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 48 min |
| Jul 23, 4:38 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth, Worcester | 67 min |
| Jul 23, 4:45 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Plymouth, Suffolk | 60 min |
| Jul 23, 4:50 PM EDT | Special Marine Warning | BOX | 55 min | |
| Jul 23, 5:29 PM EDT | Special Marine Warning | BOX | 61 min | |
| Jul 23, 6:03 PM EDT | Special Weather Statement | BOX | Hampden | 27 min |
| Jul 23, 6:07 PM EDT | Special Weather Statement | BOX | Plymouth | 23 min |
| Jul 23, 6:28 PM EDT | Special Marine Warning | BOX | 62 min | |
| Jul 23, 6:30 PM EDT | Special Marine Warning | BOX | 60 min | |
| Jul 23, 6:34 PM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Plymouth | 41 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.